I started on 5mg of Brintellix and since have had a stuffy nose contiuously. That was over 3 weeks ago. Then I started having bad dreams like one where I die or me and my husband divorce one it was 9/11 and I was in one of the WTC buildings as they fell! I'm afraid to sleep! My dr increased it to 10mg and it's helping for my depression but the stuffy nose and bad dream are hell. Also very hard to wake-up and I have a little bit loss of balance at times. The nausea can get real bad too and I'm in the bathroom a lot.
Hi, abnormal dreams (less than 1 to 3%).
Runny nose is experienced only if this medication is stopped abruptly.
I would still contact my Dr and inform him so it goes on your record, also , you may need a dose adjustment.
Best of luck,
Check this out. All things considered I'd say if that's all that's happening, it's minor compared to this:
I have had both stuffy nose, and the most horrible dreams since I started taking brintellix. I get very little sleep because of it. I'm sorry for anyone who also has these side effects but i'm kind of glad to know that it isn't just me, I thought I was going crazy.
I thought I was the only one- it says 1-3 percent , but I have been on a host of antidepressants before -
None have me as vivid and bad dream as this has. The doctor says thank god this is the only side effect (which is true) but I am tired all the time due to this. I wake up heart racing and can't ever seem to get enough sleep because of the constant dreaming.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2016 • 4 answers
Updated 24 Jun 2015 • 1 answer
Updated 8 Sep 2015 • 1 answer
Updated 28 Dec 2015 • 3 answers
Updated 19 Feb 2018 • 4 answers